# SDR AALA20061361

- Difficulty date: December 21, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT AFT LEFT FLOOR EMERGENCY ESCAPE HATCH EXIT IDENTIFIER INOPERATIVE.  FOUND CONNECTOR LOOSE IN SIDEWALL. SECURED CONNECTOR FOR EMERGENCY LIGHT AT AFT LEFT FLOOR EMERGENCY ESCAPE HATCH EXIT IDENTIFIER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
